# SDR CA091027003

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 8,132 hours
- Engine: Cont LTSIO360EB
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator Drive
- Part time: 386 hours
- Component: Alternator, Cont
- Component part number: ALX9525
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APROACH FOR LANDING IN IFR CONDITIONS, THE PILOT LOST ALL ELECTRICAL POWER. PILOT INITIATED A "GO AROUND" AND LANDED AT A VFR AIRPORT NEARBY. (TC 20091027003)
